MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

X-SPINE SYSTEMS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number T066-0074
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant requested to return a screwdriver that reportedly failed due to wear and tear.There were no reported patient complications.A visual assessment of the returned driver indicated frequent use.The tin coating at the distal tip of the driver was worn and the distal hex tip was broken from the driver.A functionality test could not be performed due to the damage.It is possible that the distal hex tip of the driver could break if it were rotated while not fully seated in the screw head or rotated while engaged with the screw head at an angle.The driver tip could break if excessive rotational force were applied.It could be possible to apply excessive rotational force if the patient had very dense bone and the drilling and tapping steps were being performed with the self-drilling screws or self-tapping screws.The drilling and tapping steps to prepare patient bone can be performed with dedicated instruments within the surgical system or with the self-drilling and self-tapping screws.A dhr review was performed and the device met all required specifications prior to being initially released to distribution on 05/05/2014.
 
Event or Problem Description
The complainant requested to return a screwdriver that reportedly failed due to wear and tear.There were no reported patient complications.

Brand Name
IRIX-C CERVICAL INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8947739
Report Number3005031160-2019-00042
Device Sequence Number2559629
Product Code HXX
UDI-Device IdentifierM697T06600741
UDI-PublicM697T06600741
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT066-0074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;